×

Found 1,921 Documents (Results 1–100)

100
MathJax

Generalization of the Lindelöf theorem to the case of Boutroux proximate order. II. (English. Russian original) Zbl 07566770

J. Math. Sci., New York 264, No. 5, 609-616 (2022); translation from Probl. Mat. Anal. 116, 111-117 (2022).
MSC:  30D15 30B10 30C15
PDF BibTeX XML Cite
Full Text: DOI

Local invariants of minimal generic curves on rational surfaces. (English) Zbl 1489.14008

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 231-258 (2022).
MSC:  14B05 32Sxx 14E15
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic counting in conformal dynamical systems. (English) Zbl 1482.37002

Memoirs of the American Mathematical Society 1327. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6577-3/pbk; 978-1-4704-6632-9/ebook). v, 139 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Linear stability for line bundles over curves. (English) Zbl 1464.14010

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 99-107 (2021).
MSC:  14C20 14J26
PDF BibTeX XML Cite
Full Text: DOI

Approximations on classes of Poisson integrals by Fourier-Chebyshev rational integral operators. (English. Russian original) Zbl 1460.42003

Sib. Math. J. 62, No. 2, 292-312 (2021); translation from Sib. Mat. Zh. 62, No. 2, 362-386 (2021).
PDF BibTeX XML Cite
Full Text: DOI

A system of functions biorthogonal with the derivatives of Chebyshev second-kind polynomials of a complex variable. (English. Ukrainian original) Zbl 1450.30015

J. Math. Sci., New York 249, No. 5, 786-803 (2020); translation from Ukr. Mat. Visn. 17, No. 2, 256-277 (2020).
MSC:  30C10 30B50
PDF BibTeX XML Cite
Full Text: DOI

Evaluating generating functions for periodic multiple polylogarithms via rational Chen-Fliess series. (English) Zbl 1456.11161

Burgos Gil, José Ignacio (ed.) et al., Periods in quantum field theory and arithmetic. Based on the presentations at the research trimester on multiple zeta values, multiple polylogarithms, and quantum field theory, ICMAT 2014, Madrid, Spain, September 15–19, 2014. Cham: Springer. Springer Proc. Math. Stat. 314, 445-468 (2020).
MSC:  11M32 11G55
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the solutions of holonomic third-order linear irreducible differential equations in terms of hypergeometric functions. (English) Zbl 1443.33005

Foupouagnigni, Mama (ed.) et al., Orthogonal polynomials. Proceedings of the 2nd AIMS-Volkswagen Stiftung workshop on introduction to orthogonal polynomials and applications, Douala, Cameroon, October 5–12, 2018. Cham: Birkhäuser. Tutor. Sch. Workshops Math. Sci., 137-154 (2020).
MSC:  33C10 33C20 34B30
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software